MathSciNet Relay Station
MathSciNet bibliographic data
MR686097 54H20 (54C70 58F15)
Reddy, William L. Expansive canonical coordinates are hyperbolic. Topology Appl. 15 (1983), no. 2, 205–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement